# SDR DALA2023101408435

- Difficulty date: October 11, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHORD ANGLE AT AFT FUSELAGE PRESSURE BULKHEAD LOWER AREA STA Y=1053 BTW LONG 27LH-27RH AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00230: CORROSION LEVEL 2. CHORD ANGLE AT AFT FUSELAGE PRESSURE BULKHEAD LOWER AREA STA Y=1053 BTW LONG 28LH-28RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0012455)
